MathSciNet Relay Station
MathSciNet bibliographic data
MR2272085 03D10 (68Q05)
Hamkins, Joel David; Miasnikov, Alexei The halting problem is decidable on a set of asymptotic probability one. Notre Dame J. Formal Logic 47 (2006), no. 4, 515–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement